Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Analysis for a homotopy path of complementarity problems based on mu-exceptional family 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 169, 期号: 1, 页码: 657-670
Authors:  Li, GN
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
nonlinear complementarity problem  homotopy path  semi-monotone function  P-0-function  mu-exceptional family  
Properties of a homotopy solution path for complementarity problems with quasi-monotone mappings 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 148, 期号: 1, 页码: 93-104
Authors:  Zhao, YB;  Li, GN
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
complementarity problems  homotopy solution paths  mu-exceptional family  quasimonotone mappings